# SDR 99ZZZX690

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump Cartridge
- Part number: 9A2045
- Condition: Inoperative
- Location: Fuel System
- Part time: 119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP CARTRIDGE INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
